# SDR FDEA202303280557

- Difficulty date: March 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 70,890 hours, 25,917 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

R/H RIB 5, FWD LUG HAS IMPACT DAMAGE TO LEADING EDGE APPROX 3 O'CLOCK POSITION. 0000095559 : SMITH, JAMES A - 29-MAR-2023 21:28  COMPLIED WITH EA 6-5710-T0312369B P7   LH AND RH RIB 5 BORE CORROSION  0000302834 : SANDERSON, JAMES H - 29-MAR-2023 21:31  INSPECTED PER EA 6-5710-T0312369B P7.
